# SDR SWIA202265412

- Difficulty date: February 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR BEAM IS CORRODED AT F.S. 416.     (C-CHECK RO 4/20/2022)    REMOVED AND REPLACED PRESSURE FLOOR BEAM CAP IAW REO 601R-53-41-3024 REV -- DATED 2022-02-21. COMPLETED SKYWEST TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. WEIGHT CHANGE +3.95 LBS.REF CONTINUATION CARD FOR WORK PERFORMED.
